# SDR 97ZZZX1647

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Pin Assy
- Part number: SK112315
- Condition: Cracked
- Location: Blade
- Part time: 7,052 hours
- Component: Hamstd, 7922221
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DYE CHECK OF BLADE SHANK, AN INDICATION IN THE BEARING RACE FILLET RADIUS WAS OBSERVED.  THE INDICATION IS LOCATED APPROXIMATELY 90 DEGREES FROM THE BLADE PIN, CLOCKWISE, AS VIEWED FROM THE BUTT END.  THE INDICATION IS APPROXIMATELY .600 INCH LONG, AND IS ORIENTED CIRCUMFERENTIALLY IN THE RADIUS.
